# SDR HNAA2017050400149

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 691,126 hours, 77,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3AC CEILING LIGHT AND AFT EMERGENCY EGRESS LIGHT INOPERATIVE.   R & R THE LIGHTS ASSY
